# SDR MALA976541

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 521449
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE YELLOW SYSTEM HYDRAULIC HIGH TEMP LIGHT ILLUMINATED.  DIVERTED INTO DTW.  MAINTENANCE REPLACED YELLOW ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-10-17, PERFORMED FUNCTION CHECK IAW AMM29-10-17.  OPS CHECKED GOOD.
